RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, paper published in the English version journal (Mi mz10495)  

Papers published in the English version of the journal

Existentially closed structures and some embedding theorems

M. Shahryari

Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran

Abstract: Using the notion of existentially closed structures, we obtain embedding theorems for groups and Lie algebras. We also prove the existence of some groups and Lie algebras with prescribed properties.

Keywords: Algebraically closedness; Existentially closedness; Existentially completeness; Inductive classes; Axiom of choice; Embedding of groups and Lie algebras; HNN-extension


English version:
Mathematical Notes, 2017, 101:6, 1023–1032

Bibliographic databases:

Received: 21.05.2014
Language:

Citation: M. Shahryari, “Existentially closed structures and some embedding theorems”, Math. Notes, 101:6 (2017), 1023–1032

Citation in format AMSBIB
\Bibitem{Sha17}
\by M.~Shahryari
\paper Existentially closed structures and some embedding theorems
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 1023--1032
\mathnet{http://mi.mathnet.ru/mz10495}
\crossref{https://doi.org/10.1134/S0001434617050297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3669610}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021263275}


Linking options:
  • http://mi.mathnet.ru/eng/mz10495

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020